It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 Showing 21 - 40 of 163 for concerta tics. (0.020 seconds)


Tics when on meds
Sep 24, 2002
... used to twirl his hair, tap his feet. The doc also says that all kids have tics but meds really exaggerate it in ADHD kids. ... (2 replies)
... I also find concerta takes longer to kick in but once it does it works well. i just make sure he takes it 1 hour before school so by the time school starts it is effective. ... (4 replies)
... ed him to another doctor just to investigate wether its the medication or something else toretts was suggested and im just wondering if anyone else suffer's from tics since starting medication for adhd and how common it is from meds? ... (10 replies)

... It sounds like the Concerta is working for you, at least somewhat. That's a good thing, stick with it. Your sense about the amphetamine salts is probably correct. ... (3 replies)
... I have a son who has been on this medication for about four years now and who is 14. I have in the last six months had to up his dose he now has his concerta with an extra 20mg ritalin La. I found at school he was acting upon stupid impulses in the last two periods at school, now he has incresed doses he is better. ... (15 replies)
... I've been on Concerta for a year, and I have to say that my sideaffects were minimul. I had no sexual diseaffcts or headches. ... (8 replies)
ADD and Tics
Jun 2, 2005
... Thank you for your reply. Do you know if the tics will reappear if you are off any stimulant medication for over a year and then go back on? ... (9 replies)
... teem, the doc said might have to take him off concerta! hopefully if its the meds then maybe something else can be tried, thanks for sharing your experience with concerta i always think its best to have advise from someone who takes concerta and how it effects them. an i ask what are your tics? ... (10 replies)
... and was supposed to help him for him starting high school since being on concerta i have noticed lots of problems its supposed to be a 12 hour but only seems to lasts about 4 hours.... he was also put on amoxotine and his tics are worse.. ... (15 replies)
... Mylilman - It is VERY common to need to try multiple drugs before an effective one is found. You are not alone. Stop worrying about what the doctor's office thinks, okay? What I *was* going to recommend to you was a combination of Strattera with one of the stimulants. It worked incredibly well for my son (for a while). Others here reported the same results with the... (3 replies)
... Praying for you that the tics disappear soon! ... (8 replies)
... ed that it doesnt seem to help like his previous meds he had ritalin a couple of years ago and that seem to make things worse for him. he had equasium before the concerta but that would only last for the school day.. he also takes amoxotine which i think also needs increasing however i have noticed that his tics are worse.. ... (15 replies)
... My son,,,,who is now 12, took Adderall about 4 year ago, and ended up with terrible TICS from it. then they told us he didn't have ADHD. ... (6 replies)
... I liked that with Adderall you only have to use it on school days when he needs more focus. With concerta or Strattera you have to take it every day to keep it in your system. ... (9 replies)
... Hi, I am a 17 year old on Concerta and have been for about two years now think. I am on it because I have ADHD and I know this is a ADD forum but i did not see a ADHD forum. ... (7 replies)
Concerta
Apr 21, 2004
... Ditto to the help side of things! Concerta has made a HUGE change for me! One thought for you, index... I started taking Tenex at night for problems with tics and I sleep wonderfully well! I don't know if that's an option or not, but it works great for me! ... (5 replies)
... This is better than the Concerta tics. ... (10 replies)
... Concerta can cause tics, although it isn't very common. That doesn't sound like an actual tic, though, more like just a nervous habit. Yes, anxiety can cause trouble concentrating. One important question is, are his ADHD-like behaviors new, or have they always been there? ADHD is either inborn or develops very early in childhood, although it's tough to diagnose before... (10 replies)
... My son 10, suffers from small tics exhasberated by the meds. ... (10 replies)
... Fiddling with his eyes and twirling his hair may both be tics. Stimulants can cause tics. It would be best to talk to your doctor about this soon. Good luck! (3 replies)




Pages: 1 2 3 4 5 6 7 8

All times are GMT -7. The time now is 10:29 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!